# SDR 98ZZZX2056

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9531B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0859
- Propeller: Mcauly B2D34C220
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Part number: B4426
- Condition: Broken
- Location: Blade Base
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED SCRATCHES ON PROPELLER DURING POST-FLIGHT INSPECTION FOLLOWING COMPLETION OF A BREAK-IN FLIGHT FOR NEWLY OVERHAULED ENGINE AND PROPELLER.  INSPECTION FOUND SPINNER AND SPINNER BULKHEAD DAMAGED AND REQUIRED REPLACEMENT.  PROP TT:  1,887.8 HOURS.  PROP TSO:  2.2 HOURS.
